It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-23-2004, 08:00 PM   #1
Member
 
Join Date: Jun 2003
Posts: 68
orange HB User
retin-A (been on for 4 months) doxycline (4 weeks), have questions

I guess i have moderate so and so acne and was given REtin-A and Doxycyline but declined on taking doxycyline and only took Retin-A for 3 months before i took doxycyline along with it when ididn't see much imporvement with retin-a alone. Since I didn't see much improvement when i went back to the dermatologist (3 months on retin-a, back when I didn't wnat to take doxycyline with Retin-a) and my dermatologist told me to take doxycyline like she precscribed to go along with my retin-A to make it effective. So now i've been on REtin-A for about 4 months and doxycyline for about 4 weeks. I guess it might be workign a bit but does this make any sense? I mean my dermatologist telling me the reason retin-a wasn't really erffective was because i was hesitant to take the antibiotics along with the Retin-A? I can't really tell if there is too much imporvement yet since i my face ended up peeling somewhat and left me with red blemishes due to the REtin-a. Guess i'll have to wiat for those red marks to heal before i can really make a sound judgement and give it two more months then i'd be on 3 months with doxycyline and 6 months with retin-a. Your thoughts? My dermatologist bascially said that since i didn't take the doxycyline with Retina A, i'm basically just on 4 weeks of treatment, all the prior use of retin-a was basically voided (ya, but it left my face all red and scars). I mean i guess it seesm to be working sicne its not as red as before, and my dermatologist claims ti seesm to be working a bit ( when i went back after my 4 weeks on doxycyline and 4 months on retin-a). But now i notice a few litlte pimples here and there, is this due to hte 4 weeks of intial breakout maybe with the use of doxyccyline?

Last edited by orange; 01-23-2004 at 08:06 PM.

 
Sponsors Lightbulb
   
Old 01-24-2004, 04:27 AM   #2
Junior Member
 
Join Date: Jan 2004
Posts: 19
tripple_l_2000 HB User
Re: retin-A (been on for 4 months) doxycline (4 weeks), have questions

Quote:
Originally Posted by orange
I guess i have moderate so and so acne and was given REtin-A and Doxycyline but declined on taking doxycyline and only took Retin-A for 3 months before i took doxycyline along with it when ididn't see much imporvement with retin-a alone. Since I didn't see much improvement when i went back to the dermatologist (3 months on retin-a, back when I didn't wnat to take doxycyline with Retin-a) and my dermatologist told me to take doxycyline like she precscribed to go along with my retin-A to make it effective. So now i've been on REtin-A for about 4 months and doxycyline for about 4 weeks. I guess it might be workign a bit but does this make any sense? I mean my dermatologist telling me the reason retin-a wasn't really erffective was because i was hesitant to take the antibiotics along with the Retin-A? I can't really tell if there is too much imporvement yet since i my face ended up peeling somewhat and left me with red blemishes due to the REtin-a. Guess i'll have to wiat for those red marks to heal before i can really make a sound judgement and give it two more months then i'd be on 3 months with doxycyline and 6 months with retin-a. Your thoughts? My dermatologist bascially said that since i didn't take the doxycyline with Retina A, i'm basically just on 4 weeks of treatment, all the prior use of retin-a was basically voided (ya, but it left my face all red and scars). I mean i guess it seesm to be working sicne its not as red as before, and my dermatologist claims ti seesm to be working a bit ( when i went back after my 4 weeks on doxycyline and 4 months on retin-a). But now i notice a few litlte pimples here and there, is this due to hte 4 weeks of intial breakout maybe with the use of doxyccyline?


what i have noticed with topical medications such as retin-a-micro and differin gel is that they cause more acne and then start to take it away. And if you read the packet that somes along with these products, it is stated in there. Ask your dermatologists is he or she would recommend something like Proactiv or Acne Miracle B5. They do work, but most people are hesitant to start because they think they dont. How will you find out if you dont try?

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 11:52 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!